# SDR ASAA2023103145947

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 5,498 hours, 1,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG88541169
- Condition: Missing
- Location: Seat Row 1
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEGMENT OF FLOOR EXIT PATH LIGHTING MISSING ROW 1 A/C LEFT. GROUNDED - YES. REPLACED ABOUT 2 1/2 FOOT SECTION OF PHOTOLUMINESCENT STRIP @ ROW 1 REF MM 33-51-960-801.
